# SDR DALA2024090408725

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 72,634 hours, 27,690 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 8807
- Condition: Inoperative
- Location: Flap Sys
- Part time: 72,597 hours, 27,676 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 3766 -UFC- PERFORMED GO-AROUND DUE TO TRAILING EDGE FLAP SKEW INDICATION. CORRECTIVE ACTION: REPLACED #3 FLAP SKEW SENSOR AND SERVICED FLAP TRANSMISSION FLUID PER AMM. OPS CHECK NORMAL.
